# SDR 9902689975

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Intercostal
- Condition: Cracked
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND .5 INCH CRACK AT INTERCOSTAL 99-15551-11.  REPAIRED PER EA 99-164404.
